# SDR DALA2025021801180

- Difficulty date: February 15, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N387DN
- Make and model: Airbus A321-211
- Aircraft serial: 9025
- Aircraft time: 17,661 hours, 7,653 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: First Aid Kit
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3087, ON ARRIVAL DESCENDING THROUGH 15000' THE FO, CAPT AND FLIGHT LEADER SMELLED A STRANGE ODOR ON THE FLIGHT DECK AND FWD GALLEY. PILOTS DONNED 02 MASKS AND BEGAN SMOKE/FUMES QRH THROUGH VENT BLOWER/EXT OFF. FUMES DISAPPATED BY 7000'. CORRECTIVE ACTION: RAN ENG 2 AND APU BLEED AT SAME, GOT ODOR WHEN BOTH PACKS ON. C/W W/C 0550-2002 - FOUND 2 EA FIRST AID KITS @ L1 DOOR W/ AMMONIA ODOR. REPLACED FIRST AID KITS. INSP #1 AND #2 BLEEDS W/ BLACK LIGHT SV44 - NTF. RAN ENGINES AND PACKS IN HIGH POWER AND IDLE CONFIGS - NO NOTICABLE ODOR. (LP 6868772)
